# SDR 2023FA0000188

- Difficulty date: February 16, 2023
- Submitted: March 31, 2023
- Operation: General aviation
- Aircraft: N677DC
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- Aircraft time: 22,925 hours, 23,893 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT ENGINE SPOOLED BACK TO 40% N2. MAINTENANCE TROUBLE SHOT AND FOUND BROKEN P3 LINE TO "BURNER PRESSURE" TRANSDUCER.
